# SDR UIEA200800185

- Difficulty date: May 11, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 107,394 hours, 24,374 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX470714
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HYD SYSTEM NR 1 OVERHEAT.  ADP AND EDP TURNED OFF.  ALL PUMPS ON NR 1 OFF OCCASIONAL OVERHEAT INDICATION CONTINUED.  AFTER 1 HOUR NO OVERHEAT INDICATION.  THEN THE PROBLEM RETURNED.  REMOVED AND REPLACED NR 1 ENGINE EDP PER AMM 29-11-05, OPS AND LEAK CHECKED OKAY. CLEANED AND RESET CONNECTOR AT TEMP SWITCH SYSTEM CHECKED OKAY PER AMM 29-32-01.
